# SDR 95ZZZM593

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158YV
- Make and model: Beech 1900C
- Aircraft serial: UC158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A CRACK WAS FOUND FOURTH RIB INBOARD 1.5 INCHES UP FROM TRAILING EDGE.  REPAIRED WITH PATCH.
